# SDR DALA2023012400579

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 84,788 hours, 11,208 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 3R WILL NOT SHOW DISARMED ON PANEL.   ON ARRIVAL FOUND IND ON FAP SHOWING AS DISARMED. CYCLED DOOR 3R TO ARM/DISARM. IND NORMAL.
